# SDR HALA2014050100059

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 20,600 hours, 49,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 029982225
- Part serial: 2622
- Condition: Loose
- Location: Pax Door
- Part time: 1,678 hours, 3,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EVACUATION SLIDE COVER PINS HAVE FALLEN OUT AND SECURITY TIE STRING IS BROKEN.  R & R SLIDE IAW AMM 25-61-01. CONDITION & SECURITY CHECK OK.  OK FOR SERVICE.
